# SDR DALA2017041503037

- Difficulty date: April 13, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FLOORBEAM AT BS 328 UPPER CAP IS CORRODED AROUND FASTENER HOLES NEAR RBL 12.  MAINTENANCE REPAIRED THE FLOORBEAM IAW SRM 53-10-51, REPAIR 1.
